RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2014, Volume 5, Issue 3, Pages 17–34 (Mi mvk127)  

Nonabsolute bounds for incomplete exponential sums of elements of linear recurrent sequences and their applications

O. V. Kamlovsky

LLC "Certification Research Center", Moscow

Abstract: We establish several upper bounds for some classes of incomplete exponential sums over Galois rings. We apply these results to cross-correlation coefficients and distribution properties of linear recurrent sequences.

Key words: linear recurrent sequences, incomplete exponential sums, Galois rings, cross-correlation coefficients.

DOI: https://doi.org/10.4213/mvk127

Full text: PDF file (757 kB)
References: PDF file   HTML file

UDC: 511.216+519.113.6
Received 22.IV.2013

Citation: O. V. Kamlovsky, “Nonabsolute bounds for incomplete exponential sums of elements of linear recurrent sequences and their applications”, Mat. Vopr. Kriptogr., 5:3 (2014), 17–34

Citation in format AMSBIB
\Bibitem{Kam14}
\by O.~V.~Kamlovsky
\paper Nonabsolute bounds for incomplete exponential sums of elements of linear recurrent sequences and their applications
\jour Mat. Vopr. Kriptogr.
\yr 2014
\vol 5
\issue 3
\pages 17--34
\mathnet{http://mi.mathnet.ru/mvk127}
\crossref{https://doi.org/10.4213/mvk127}


Linking options:
  • http://mi.mathnet.ru/eng/mvk127
  • https://doi.org/10.4213/mvk127
  • http://mi.mathnet.ru/eng/mvk/v5/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:146
    Full text:67
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020